Spectral correspondences for Maass waveforms on quaternion groups
Artikel i vetenskaplig tidskrift, 2016

We prove that in most cases the Jacquet-Langlands correspondence between newforms for Hecke congruence groups and newforms for quaternion orders is a bijection. Our proof covers almost all cases where the Hecke congruence group is of cocompact type, i.e. when a bijection is possible. The proof uses the Selberg trace formula.

orders

Selberg trace formula

Mathematics

algebras

theta-series

newforms

Hecke congruence groups

Newforms

Hecke operators

Maass waveforms

Författare

T. R. Blackman

Massachusetts Institute of Technology (MIT)

Stefan Lemurell

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal of Number Theory

0022-314X (ISSN) 1096-1658 (eISSN)

Vol. 158 1-22

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.1016/j.jnt.2015.05.017